# SDR C1HA200282015

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 63,425 hours, 34,479 cycles
- Engine: Pwa JT8D17
- System (JASC): 2410 · Alternator-Generator Drive
- Part: O-Ring
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 3 OIL QUANTITY DROPPED TO 1.5 GALLONS.  ENGINE OIL TEMPERATURE WAS 90 DEGREES, OIL PRESSURE WAS 44 AND OIL QUANTITY CONTINUED TO DROP TO .5 GALLONS.  TEMPERATURE BEGAN TO RISE AND PRESSURE BEGAN TO DROP, EXECUTED A PRECAUTIONARY SHUTDOWN.  FOUND O-RING ON CSD FRONT FLANGE LEAKING.  REINSTALLED CSD ASSEMBLY IAW MM.  OPERATIONAL AND LEAK CHECK OF CSD NORMAL.
